# SDR ASOA2014091911269

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 36,277 hours, 33,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY LEVEL EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND RESEATED CONNECTOR ON EMERGENCY EXIT LIGHT ASSY AT ENTRY LEVEL AND REINSTALLED LIGHT ASSY IAW AMM 33-51-10, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
